# SDR CALA0000623

- Difficulty date: May 4, 2000
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N72830
- Make and model: Doug DC-9-82
- Aircraft serial: 49490
- Aircraft time: 42,071 hours, 19,905 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTBOARD WEB CRACKED AT FS 250 LEFT (1.5 INCHES).  STOP DRILLED CRACK AND INSTALLED REPAIR DOUBLER PER SRM 53-01 FIG 2, 51-10-3, AND 51-10-4.
